# SDR UIEA2014031700110

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 63,857 hours, 11,384 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT THRUST REVERSER COWL FWD BULKHEAD LOWER THRUST REVERSER ACTUATOR MOUNTING FITTING FOUND CRACKED.  CRACK AREA REPAIRED IAW CMM 78-32-02 REPAIR 016.
